# SDR DALA2015121107636

- Difficulty date: December 11, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 115,784 hours, 16,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Not Reported
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE NOSE WHEEL WELL BULKHEAD CHORDS IAW W/C 5312-01165-0301 AND TO REPAIRED IAW WC 5312-01165-0701.
